Sankhya: The Indian Journal of Statistics

1995, Volume 57, Series A, Pt. 1, pp. 68--78

NORMAL MIXTURE REPRESENTATIONS OF MATRIX VARIATE ELLIPTICALLY CONTOURED DISTRIBUTIONS

By

 A. K. GUPTA and T. VARGA, Bowling Green State University

SUMMARY.  In this paper we study matrix variate elliptically contoured distributions that admit a normal mixture representation. Distribution results are studied and a monotone likelihood ratio is derived. The representations are also given for some well known distributions.

AMS (1991) subject classification.  Primary 62H10; secondary  62J45.

Key words and phrases. Random matrices, normal mixture, monotone likelihood ratio.

Full paper (PDF)

This article in mathematical reviews.